Vol. 10, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 2
Volume 10, Issue 1
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 1
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Editorial Login
ISSN: 1948-7916
Author Index
Coming Soon
 
Other MSP Journals
Seminormalization package for Macaulay2

Karl Schwede and Bernard Serbinowski

Vol. 10 (2020), 1–7
Abstract

This note describes a package for computing seminormalization of rings within Macaulay2.

Keywords
seminormalization, normalization, Macaulay2
Mathematical Subject Classification 2010
Primary: 13F45
Secondary: 13B22, 14M05
Supplementary material

A package for computing seminormalization of rings

Milestones
Received: 16 October 2018
Revised: 14 October 2019
Accepted: 5 December 2019
Published: 6 February 2020
Authors
Karl Schwede
Department of Mathematics
The University of Utah
Salt Lake City, UT
United States
Bernard Serbinowski
Department of Computer Science
Vanderbilt
Nashville, TN
United States